Having Moon Face Due to Medications That Cause Weight Gain

0
19
medications that cause weight gain

For people with a body that is said to be thin, maybe a variety of ways will be done to get an increase in body weight. To make the body fatter the most common way is to increase the consumption of food as much as possible or be helped by medications that cause weight gain, even though it is said by experts to be the wrong way and dangerous for health.

Consuming chemicals to fatten the body, said Dr. Phaidon, saves its own risks. According to him, there is a possibility someone will have moon face or swelling of the face due to chemical reactions.

What is moon face?

Moon face occurs due to excess corticosteroid hormone in the body. Excess of this hormone can come from exogenous sources such as long-term use of dexamethasone drugs, or endogenous sources, namely the production of the hormone corticosteroids by the adrenal glands in the kidneys. The use of long-term dexamethasone, in the end, can also cause a decrease in the hormone corticosteroid production by the adrenal gland because the body responds to high levels of the hormone corticosteroids in the blood by sending signals to the adrenal gland to reduce the production of these hormones.

These two effects of long-term use can be overcome by stopping the drug gradually. You can consult a doctor about reducing daily doses or day-to-day therapy (medication is taken every 2 days).

What are the signs and symptoms of moon face?

The main symptoms of moon face are gradually becoming round, full, and swollen faces. The side of your face can be very round due to the buildup of fat where the ears are not visible in front of you. Fat deposits on the side of the skull can also make the face look more rounded.

There may be signs and symptoms not mentioned above. If you have concerns about a particular symptom, consult your doctor.

How to overcome the moon face?

The medications such as Corticosteroids themselves are a class of drugs that are widely used in the medical world for the treatment of inflammatory diseases or can also be used in postoperative therapy to reduce trade.

The best way to reduce the side effects of moon face and swelling in other limbs is to reduce the dosage that is usually given in stages, which is certainly a reduction in this dose must be under the supervision of a doctor.

If you have stopped using the steroid for a long time but the moon face still exists, you should consult an internal medicine specialist, if possible, sub-endocrinologist. It is feared that there is organ damage caused by the use of long-term steroids.

The second way is to reduce salt intake, normally, the kidneys maintain our body by balancing electrolyte levels, if the salt (sodium) in our body is excessive, it will be released into the urine.

Steroids cause the effect of sodium retention (storing salt) so that fluid retention in the body results in an increase in weight, flatulence and low levels of potassium in the blood. This can pose a risk of high blood pressure. Therefore reducing salt and salty food can reduce complaints at this time.

Thus we convey this information moon face because of medications that cause weight gain, may be useful.

LEAVE A REPLY

Please enter your comment!
Please enter your name here